Takes metformin everyday. Gets leg cramps, started taking quinidine. Saw in previous notes that there may be risks, what kind of results such we look for?
13 Jun 2011
Yes, a theoretical drug interaction exists. The addition of quinidine could result in higher blood levels of Metformin than before. This could lead to symptoms of lactic acidosis (nausea and weakness) because lactic acid builds up in your blood stream.
If you are prescribed quinidine your metformin dose may need to be reduced and your blood glucose measured carefully. You should report any unusual symptoms to your doctor.
For more information see:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... humulin and metformin combined. This is new for me to take all 3. I was wondering if anybody out there is doing the same. I'm scared of ...
1 answer • 20 Nov 2009
... metformin 1000mg twice a day for diabetes. Due to my insurance I will have to discontinue Avapro, I was told that Lisnopril would be a good ...
1 answer • 12 Dec 2009
Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. ...
1 answer • 11 Oct 2010
On my first visit to the dr. he prescribe me metformin twice a day, without waiting for my lab results, the rx is getting me sick; i wonder if he was ...
3 answers • 22 Jul 2012
I am trying to estimate the demand for Metformin HCl in the United States. I can find numbers on about how many patients use oral medications however ...
1 answer • 8 Oct 2013